# SDR ASOA201000773

- Difficulty date: May 18, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 19,266 hours, 16,576 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Clamp
- Condition: Loose
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 4964...WHILE BOARDING PAX GOT MAIN BAT CHARGER, APU BAT CHARGER, CARGO BOTTLE AND APU BOTTLE LOW INDICATIONS.  UPON INSPECTION FOUND SEVERAL BLEED LEAKS.  RESECURED CLAMPS AND LINES AND NO FURTHER LEAKS NOTED.  OPS CHECKED MAIN AND APU CHARGERS IAW 24-32-03.  OPS CHECKS GOOD.  REFER TO AFDL 526613-3 FOR WORK PERFORMED ON APU BOTTLE LOW MSG.
